MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CRE PRO; BALLOON DILATOR

BOSTON SCIENTIFIC CORPORATION CRE PRO; BALLOON DILATOR
Model Number M00558600
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/19/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a cre pro wireguided dilatation balloon was used during a procedure performed on (b)(6) 2023.It was reported that the balloon burst.No patient complications were reported as a result of this event.No further information has been obtained despite good faith efforts.
 
Additional Manufacturer Narrative
Section e1: this event was reported by the sales representative.The healthcare facility is: (b)(6).Block h6: imdrf code a0402 captures the reportable event of balloon burst.

Brand Name
CRE PRO
Common Device Name
BALLOON DILATOR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORK LIMITED
cork business technology park
model farm road
cork
EI  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key17135503
Report Number3005099803-2023-03133
Device Sequence Number3930843
Product Code FGE
UDI-Device Identifier08714729797487
UDI-Public08714729797487
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K112994
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/23/2024
Device Model NumberM00558600
Device Catalogue Number5860
Device Lot Number0027367894
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/23/2023
Initial Report FDA Received Date06/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/24/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown